รศ. ดร.บัญชา ปัญญานาค

Assoc. Prof. Dr.Bancha Panyanak

อาจารย์


Room

MB2320B

Telephone

053-943326 # 134

Email

Website

Education Background


วท.ด. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2549
กศ.บ. (คณิตศาสตร์),  มหาวิทยาลัยนเรศวร, 2545

 

Research Area


 Fixed Point Theory in Geodesic Spaces

Research Field


- Analysis
- Fixed Point



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Panyanak B., The viscosity approximation method for multivalued G-nonexpansive mappings in Hadamard spaces endowed with graphs, Journal of Fixed Point Theory and Applications, 22, (2020),90.

2.) Panyanak B., A note on homotopic invariance for endpoints of multi-valued contractive mappings, Thai Journal of Mathematics, 18, (2020),669-675.

3.) Panyanak B., Stationary points of lower semicontinuous multifunctions, Journal of Fixed Point Theory and Applications, 22, (2020),43.

4.) Panyanak B., Suantai S., Diametrically Regular Mappings and Browder’s Theorem Without the Endpoint Condition, Numerical Functional Analysis and Optimization, 41, (2020),495-505.

5.) Panyanak B., Endpoint iterations for some generalized multivalued nonexpansive mappings, Journal of Nonlinear and Convex Analysis, 21, (2020),1287-1295.

6.) Panyanak B., Fixed Points of Multivalued G -Nonexpansive Mappings in Hadamard Spaces Endowed with Graphs, Journal of Function Spaces, 2020, (2020),5849262.

7.) Laokul T., Panyanak B., A generalization of the (Cn) inequality and its applications, Carpathian Journal of Mathematics, 36, (2020),81-90.

8.) Laokul T., Panyanak B., Common endpoints for non-commutative suzuki mappings, Thai Journal of Mathematics, 17, (2019),821-828.

9.) Klangpraphan C., Panyanak B., Fixed point theorems for some generalized multi-valued nonexpansive mappings in Hadamard spaces, Thai Journal of Mathematics, 17, (2019),543-555.

10.) Panyanak B., Approximating endpoints of multi-valued nonexpansive mappings in Banach spaces, Journal of Fixed Point Theory and Applications, 20, (2018),77.

11.) Panyanak B., On the krein-milman theorem in CAT(κ) spaces, Carpathian Journal of Mathematics, 34, (2018),401-404.

12.) Kudtha A., Panyanak B., Common endpoints for suzuki mappings in uniformly convex hyperbolic spaces, Thai Journal of Mathematics, 2018, (2018),159-168.

13.) Suantai S., Panyanak B., Phuengrattana W., A new one-step iterative process for approximating common fixed points of a countable family of quasi-nonexpansive multi-valued mappings in CAT(0) spaces, Bulletin of the Iranian Mathematical Society, 43, (2017),1127-1141.

14.) Panyanak B., The demiclosed principle for multi-valued nonexpansive mappings in Banach spaces, Journal of Nonlinear and Convex Analysis, 17, (2016),2063-2070.

15.) Panyanak B., Suantai S., Viscosity approximation methods for multivalued nonexpansive mappings in geodesic spaces, Fixed Point Theory and Applications, 2015, (2015),114.

16.) Kaewkhao A., Panyanak B., Suantai S., Viscosity iteration method in CAT(0) spaces without the nice projection property, Journal of Inequalities and Applications, 2015, (2015),278.

17.) Panyanak B., Endpoints of multivalued nonexpansive mappings in geodesic spaces, Fixed Point Theory and Applications, 2015, (2015),147.

18.) Panyanak B., On an open problem of Kyung Soo Kim, Fixed Point Theory and Applications, 2015, (2015),186.

19.) Nanjaras B., Panyanak B., Generalized hybrid mappings on [InlineEquation not available: see fulltext.] spaces, Journal of Inequalities and Applications, 2014, (2014),403.

20.) Panyanak B., On total asymptotically nonexpansive mappings in (Formula presented.) spaces, Journal of Inequalities and Applications, 2014, (2014),1-13.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280